Reply To: What is a reasonable length of time for long distance marriage?

Best Gore Forums Chill Out Zone Everything Else What is a reasonable length of time for long distance marriage? Reply To: What is a reasonable length of time for long distance marriage?

#111412
thedre
Participant

@itsplaster,
I Wanted to ask you these important questions while at the same time not being/sounding too serious about it, by giving you a spirit lifting chuckle at the same time. I Truly Feel for you my B G Sister,,, i really do. I’d Like To inform you that Prozac, is a medication for depression that has been known to greatly reduce, or in some cases even shut down an individuals overall ability to process their negative emotions, therefore can make them look cold, seem selfish, or even uncaring, as a result. And because the medication is supposed to make you feel happy all the time, many of the brains receptors that control, or deactivate, many of the negative thoughts, & emotions that are often associated with a healthy, normal relationship, it can help make you understand each other better when discussing issues, cause people can change over time. And because this can unfortunately bring-on a sense of feeling down,,, sad,,, upset,,, or even very angry, at times,,, i am not sure that somebody should be on a high dose of this medication for long, and extended periods of time. Have you ever asked him to check with his doctor if the medication could be replaced with a newer one with less side effects, or to have is dose lowered in order to see if his emotional detachment symptoms decrease, or improve as a result??

And I Only say this Cause since my Heart-Attack in 2009, my Cardiologist has put me on a daily dose of Ativan, which is a more or less similar drug, performing some of same functions as Prozac, by closing down my Anxiety receptors, but this one also has a calming/sleeping effect. She put me on this medication while still in the hospital recovering for a week in The Intensive care unit, because of my stressful upbringing, along with the very stressful job that i had at the time. This was making myself become a little hyper at times, and as a direct result, i could get upset/exited very easily, causing my heart rate to rise significantly when occurring. But this medication has also made me look uncaring,,,, selfish,,, Sad,,, and sometimes acting like a Sociopath. So after a couple years of acting like this, (that i had hardly even noticed myself),,, i mentioned this to my Physician, and she lowered my dose by cutting it in half, resulting in the immediate cessation of these unwanted feelings, or the (lack of, more precisely,) resulting in us returning to much happier times, and a healthy relationship again, because after talking about it afterwards, i quickly realized how i was really acting back then. Have you ever discussed with him the possibility of trying the decreasing, or changing of his meds altogether, or a similar type of this approach??? Because you can show him another view besides your own, by showing him this E-Mail if it helps, or i can even discuss this unfortunate side effect that i myself had personally, & inadvertently gone thru myself, as a result. Either way, let me know if i can help with anything Sis.

Good Luck to you both,
And God Bless You!
Your B G Bro, Andre.